Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Band-limited functions: $L^p $-convergence


Authors: Juan Antonio Barceló and Antonio Juan Córdoba
Journal: Bull. Amer. Math. Soc. 18 (1988), 163-166
MSC (1985): Primary 42B10; Secondary 44A15
MathSciNet review: 929093
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Askey and S. Wainger, Mean convergence of expansions in Laguerre and Hermite series, Amer. J. Math. 87 (1965), 695-708. MR 182834
  • 2. J. A. Barceló and A. J. Córdoba, Band-limited functions: L (to appear). MR 929093
  • 3. C. Flamer, Spheroidal wave functions, Stanford Univ. Press, Stanford Calif., 1957. MR 89520
  • 4. H. J. Landau and H. O. Pollak, Prolate spheroidal wave functions, Fourier analysis and uncertainty. II, Bell Systems Tech. J. 40 (1961), 65-84. MR 140733
  • 5. H. J. Landau and H. O. Pollak, Prolate spheroidal wave functions, Fourier analysis and uncertainty. III, Bell Systems Tech. J. 41 (1962), 1295-1336. MR 147686
  • 6. E. T. Sawyer, A characterization of a two-weight norm inequality for maximal operators, Studia Math. 75 (1982), 1-11. MR 676801
  • 7. D. Slepian and H. O. Pollak, Prolate spheroidal wave functions, Fourier analysis and uncertainty. I, Bell Systems Tech. J. 40 (1961), 43-64. MR 140732
  • 8. D. Slepian, On bandwidth, Proc. IEEE 64 (1976), 292-300. MR 462765

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 42B10, 44A15

Retrieve articles in all journals with MSC (1985): 42B10, 44A15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15635-2